Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 206, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 28, 2012, 3:38 PM EDT for Putnam County, Florida. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2012, 3:38 PM EDT (19:38 UTC)
- Expired
- Aug 28, 2012, 4:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Putnam County, FL
The radar
The Jacksonville radar (KJAX), 97 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 3:40 PM EDT | TSTM WND DMG | 2 Nw Johnson, FL | PUTNAM COUNTY 911 DISPATCH REPORTS A LARGE TREE BLOWN DOWN BY STRONG THUNDERSTORM WIND GUSTS ACROSS THE INTERSECTION OF STATE ROAD 20 AND VICTORIA ROAD BETWEEN INTERLACHEN AND HAWTHORNE. TIME OF EVENT BASED ON RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- -59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
187
WUUS52 KJAX 281938
SVRJAX
FLC107-282015-
/O.NEW.KJAX.SV.W.0206.120828T1938Z-120828T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
338 PM EDT TUE AUG 28 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PUTNAM COUNTY IN NORTHEAST FLORIDA
* UNTIL 415 PM EDT
* AT 338 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF INTERLACHEN TO
SATSUMA...OR ALONG A LINE EXTENDING FROM 9 MILES NORTH OF CITRA TO
6 MILES WEST OF POMONA PARK...AND MOVING NORTH AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
POMONA PARK...SATSUMA...INTERLACHEN...HOLLISTER...SAN MATEO...
PALATKA...EAST PALATKA...ORANGE MILLS...FLORAHOME AND BOSTWICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2942 8162 2943 8177 2948 8177 2949 8184
2952 8184 2950 8200 2947 8205 2972 8205
2975 8194 2980 8191 2980 8186 2984 8181
2984 8159 2975 8152 2963 8152
TIME...MOT...LOC 1938Z 202DEG 27KT 2955 8207 2951 8168
$$
HESS2 follow-up statements
317
WWUS52 KJAX 282002
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 PM EDT TUE AUG 28 2012
FLC107-282015-
/O.CON.KJAX.SV.W.0206.000000T0000Z-120828T2015Z/
PUTNAM FL-
402 PM EDT TUE AUG 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHERN PUTNAM COUNTY...
AT 402 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF PUTNAM HALL TO PALATKA...OR ALONG
A LINE EXTENDING FROM MELROSE TO PALATKA...MOVING NORTH AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARRAWAY...ORANGE MILLS...PUTNAM HALL...FLORAHOME AND BOSTWICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2959 8168 2961 8175 2960 8182 2963 8205
2972 8205 2975 8194 2980 8191 2980 8186
2984 8181 2984 8159 2974 8152 2963 8153
TIME...MOT...LOC 2002Z 202DEG 27KT 2972 8199 2968 8160
$$
HESS925
WWUS52 KJAX 282017
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT TUE AUG 28 2012
FLC107-282027-
/O.EXP.KJAX.SV.W.0206.000000T0000Z-120828T2015Z/
PUTNAM FL-
417 PM EDT TUE AUG 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUTNAM COUNTY HAS
EXPIRED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 2959 8168 2961 8175 2960 8182 2963 8205
2972 8205 2975 8194 2980 8191 2980 8186
2984 8181 2984 8159 2974 8152 2963 8153
TIME...MOT...LOC 2002Z 202DEG 27KT 2972 8199 2968 8160
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:20 PM EDT, 18 minutes earlier.
Area forecast discussion, Aug 28, 3:20 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT TUE AUG 28 2012
.SYNOPSIS & THIS AFTERNOON/EVENING...HURRICANE ISAAC WAS NEARING
THE NORTH CENTRAL GULF OF MEXICO COASTLINE THIS AFTERNOON. TO THE
STORMS EAST...AND OVER SE GA AND NE FL...A WARM AND MOIST TROPICAL
AIRMASS WAS IN PLACE WITH POPCORN SHOWERS AND ISOLATED STORMS
DEVELOPING ACROSS THE MAINLAND DUE TO DAYTIME HEATING AND PASSING
LOBES OF LOW LEVEL PDVA (POSITIVE DIFFERENTIAL VORTICITY ADVECTION)
ROTATING AROUND ISAAC. VERY WARM AND HUMID CONDITIONS PREVAILED WITH
TEMPS IN THE LOW 90S AND DEW PTS IN THE MID/UPPER 70S UNDER PARTLY
TO MOSTLY CLOUDY SKIES. AS THE AFTERNOON WEARS ON INTO THE
EVENING...EXPECT THE FOCUS FOR NUMEROUS SHOWERS AND SCATTERED STORMS
TO SHIFT FARTHER TOWARD THE FL EAST COAST AND ACROSS SE GA WHERE A
LOBE OF PDVA OVER CENTRAL FL WILL ROTATE NORTHWARD INTO THE EARLY
EVENING HOURS AND THE EAST COAST SEA BREEZE WILL POSITION. A FEW
STRONG STORMS WILL BE POSSIBLE AND CAPABLE OF GUSTY WINDS 30-50 MPH
AND LOCALLY HEAVY RAINFALL AS THEY TRACK NNE AROUND 20 MPH.
.SHORT TERM...TONIGHT CONVECTION WILL GRADUALLY FADE INLAND AFTER
SUNSET AS SKIES CLEAR. WARM AND HUMID CONDITIONS WILL CONTINUE
OVERNIGHT WITH DEEP SOUTHERLY FLOW ALOFT AS TEMPS FALL INTO THE
MID/UPPER 70S. WEDNESDAY DEEP MOISTURE WILL CONTINUE OVER THE AREA
WHILE SLOWLY SHIFTING FARTHER WEST AS ISAAC DOES THE SAME. HOURLY
RAIN CHANCE GRIDS WERE PREPARED LEANING TOWARD THE NAM12...HIGH RES
ARW AND TODAYS PRECIP REGIME...WHICH ALL FAVOR LOW RAIN CHANCES NEAR
THE GULF COAST WED MORNING...TRANSLATING INLAND OVER NE FL THROUGH
EARLY AFTN...THEN REACHING SE GA AND THE FL EAST COAST BY MID/LATE
AFTN. WITH HIGH INSTABILITY...HIGH TROPICAL MOISTURE...AND WEAK DPVA
ROTATING IN FROM THE SSW AND THE SEA BREEZES...CONTINUED WITH 60-70%
POPS IN WED AFTN. TEMPS WILL BE TEMPERED BY CLOUD COVER AND PRECIP
WITH HIGHS IN THE MID/UPPER 80S.
THU...UPPER RIDGING WILL WILL BUILD OVER N FL FROM THE ATLANTIC
WHILE A MEAN TROUGH APPROACHES SE GA FROM THE NORTH. DEEP MOISTURE
DECREASES OVER N FL WHILE IT REMAINS HIGH OVER SE GA IN ADVANCE OF
THE BACKDOOR FRONT SO TAPERED POPS FROM 50% ACROSS INLAND SE GA TO
40-50% ACROSS INLAND NE FL. THE BACKDOOR FRONT WILL TRACK SW THROUGH
THE DAY AND HAVE LOWER MAX TEMPS ACROSS SE GA WITH HIGHS ONLY IN THE
LOW/MID 80S UNDER INCREASING ELY FLOW WHILE FARTHER SOUTH OVER N FL
HIGHER TEMPS IN THE UPPER 80S/NEAR 90 ARE EXPECTED UNDER STRONGER
SUBSIDENCE. PRECIP WILL DECREASE IN COVERAGE AFTER SUNSET AS MINS
FALL INTO THE 70S. FRI ELY FLOW WILL FOCUS MORNING SHOWERS INLAND
THEN A LOW CHANCE OF AFTN TSRA EXPECTED FARTHER INLAND DURING THE
AFTN. TEMPS WILL RANGE FROM THE MID 80S COAST TO NEAR 90 WELL
INLAND.
.LONG TERM...COOLER...DRIER AND MORE STABLE ENE FLOW WILL DEVELOP
OVER THE AREA THIS WEEKEND AS SURFACE HIGH PRESSURE BUILDS ESE
OFFSHORE OF THE SE ATLANTIC BIGHT WITH AN UPPER RIDGE OVER THE SE
REGION. WILL ADVERTISE A LOW 20% CHANCE OF COASTAL SHOWERS MOVING
INLAND WITH A 30% CHANCE OF AFTN/EVENING THUNDERSTORMS TOWARD THE
I-75 CORRIDOR. HIGH TEMPS WILL RANGE FROM THE MID 80S NEAR THE
ATLANTIC COAST TO NEAR 90 INLAND TOWARD THE I-75 CORRIDOR WITH MINS
IN THE 70S.
MON AND TUE A SURFACE TROUGH BEGINS TO SAG SOUTHWARD AS THE UPPER
RIDGE SHIFTS OFFSHORE OF THE SE CONUS/FL ATLANTIC SEABOARD. MEAN SSW
FLOW DEVELOPS...AND WITH INCREASING MOISTURE AND SFC FORCING FROM
THE FRONT...WILL INCREASE POPS ACROSS SE GA TO 30-40% WITH A DIURNAL
TREND IN PRECIP CHANCES/COVERAGE. TEMPS WILL BE NEAR TO SLIGHTLY
ABOVE CLIMO WITH HIGH TEMPS NEAR 90 AND MINS IN THE 70S.
&&
.AVIATION...
THROUGH 29/18Z: PERIODS OF MVFR CONDITIONS ARE EXPECTED THROUGH 00Z
AS SHOWERS AND THUNDERSTORMS MOVE NORTH-NORTHEASTWARD AT 10-15 KTS.
WE HAVE TEMPO GROUPS IN THE TERMINAL FORECASTS THROUGH 00Z...WITH
CIGS EXPECTED AROUND 3000 FEET. WE EXPECT ACTIVITY TO END AROUND
00Z...WITH VFR CONDITIONS PREVAILING THOUGH 09Z. MVFR CIGS OF
1000-1500 FEET ARE THEN EXPECTED FROM 09Z-13Z AT THE REGIONAL
TERMINALS. SOUTHEAST TO SOUTH WINDS OF 10 TO 15 KNOTS ARE EXPECTED
FROM JUST OFF THE SURFACE UP TO 5000 FEET...WITH SOUTHWEST WINDS OF
15 TO 20 KNOTS FROM 5000 TO 10000 FEET.
&&
.MARINE...
WINDS AND SEAS WILL REMAIN NEAR CAUTION CONDITIONS ON THE OFFSHORE
WATERS TONIGHT...WITH SEAS AROUND 5 FEET THIS EVENING. WINDS WILL
GUSTY WITHIN SHOWERS AND THUNDERSTORMS THIS EVENING. CONDITIONS WILL
CONTINUE TO IMPROVE ON WEDNESDAY AS WINDS AND SEAS SUBSIDE
SUBSTANTIALLY...BUT SHOWERS AND THUNDERSTORMS WILL DEVELOP AND MOVE
OVER THE COASTAL WATERS AGAIN DURING THE AFTERNOON HOURS. AS HIGH
PRESSURE BUILDS OVER THE WESTERN ATLANTIC LATER THIS WEEK...WINDS
WILL BECOME ONSHORE AND WILL CONTINUE INTO THE WEEKEND.
RIP CURRENTS: A HIGH RISK WILL CONTINUE THROUGH THIS EVENING DUE TO
A MEDIUM PERIOD SOUTHEASTERLY SWELL AND A LONG SHORE SOUTH TO NORTH
CURRENT. WE EXPECT A MODERATE RISK TOMORROW AS WINDS AND SWELLS
SUBSIDE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 74 88 74 86 / 60 70 60 50
SSI 77 88 77 83 / 70 60 60 40
JAX 75 88 74 87 / 70 70 60 40
SGJ 76 89 75 88 / 70 60 60 30
GNV 75 87 74 87 / 60 70 50 50
OCF 76 88 75 88 / 60 70 60 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
GA...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN.
AM...NONE.
&&
ENYEDI/NELSON/TRABERT/CHASEHazardous weather outlook, Aug 28, 9:54 AM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 954 AM EDT TUE AUG 28 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-291400- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 954 AM EDT TUE AUG 28 2012 ...HIGH RIP CURRENT RISK TODAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND A FEW STRONG STORMS WILL BE CAPABLE OF GUSTY WINDS AND PERHAPS AN ISOLATED TORNADO. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE AS STORMS TRACK NORTH TO NORTHEAST AROUND 15 MPH. BREEZY ONSHORE WINDS WILL PRODUCE AN ENHANCED RIP CURRENT THREAT AND ROUGH SURF. REFER TO THE COASTAL HAZARD MESSAGE AND SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED TO NUMEROUS STORMS ARE EXPECTED MAINLY DURING THE AFTERNOON AND EVENING ON WEDNESDAY AND THURSDAY. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY AND THE MAIN THREATS WILL BE HEAVY RAINFALL AND GUSTY WINDS. AN ELEVATED RIP CURRENT RISK IS EXPECTED ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS/ABE
In the hours before
Special weather statement, Aug 28, 2:37 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EDT TUE AUG 28 2012
FLZ040-281915-
MARION-
237 PM EDT TUE AUG 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR MARION COUNTY
FOR STRONG WINDS VALID UNTIL 315 PM EDT...
AT 237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES
EAST OF RAINBOW LAKES ESTATES TO 2 MILES NORTHEAST OF LAKE
WEIR...MOVING NORTH AT 20 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WEIRSDALE...SUMMERFIELD...RAINBOW LAKES
ESTATES...OCKLAWAHA...LAKE WEIR...BELLEVIEW...SANTOS...MOSS
BLUFF...SILVER SPRINGS SHORES AND OCALA AIRPORT THROUGH 315 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2897 8197 2910 8246 2922 8243 2922 8241
2930 8241 2949 8236 2946 8221 2943 8221
2942 8214 2943 8214 2943 8211 2935 8178
2896 8181
TIME...MOT...LOC 1837Z 193DEG 16KT 2916 8234 2906 8196
TRABERTSpecial weather statement, Aug 28, 2:39 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT TUE AUG 28 2012
FLZ033-038-281930-
FLAGLER-ST. JOHNS-
239 PM EDT TUE AUG 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ST. JOHNS AND FLAGLER COUNTIES FOR STRONG WINDS VALID UNTIL 330 PM
EDT...
AT 239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES
SOUTH OF ANDALUSIA TO 10 MILES SOUTH OF FLAGLER BEACH...MOVING NORTH
AT 25 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BUNNELL...ANDALUSIA...ESPANOLA...FLAGLER BEACH...PALM
COAST...MARINELAND...SPUDS...ELKTON...DUPONT CENTER AND CRESCENT
BEACH THROUGH 330 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2941 8115 2927 8114 2926 8116 2926 8135
2930 8143 2939 8143 2940 8148 2945 8149
2951 8152 2959 8153 2983 8145 2978 8125
2944 8110 2942 8110
TIME...MOT...LOC 1839Z 195DEG 21KT 2944 8146 2934 8107
TRABERTSpecial weather statement, Aug 28, 3:02 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT TUE AUG 28 2012
GAZ153-154-281945-
COASTAL GLYNN-INLAND GLYNN-
302 PM EDT TUE AUG 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN GLYNN
COUNTY FOR STRONG WINDS VALID UNTIL 345 PM EDT...
AT 303 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED 6 MILES SOUTH OF THALMANN...OR 9 MILES WEST OF
DOCK JUNCTION...MOVING NORTHEAST AT 15 MPH. THIS THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND THALMANN...EVERETT AND BOYS ESTATE THROUGH
345 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3111 8160 3112 8162 3111 8163 3112 8169
3115 8173 3115 8176 3116 8176 3117 8178
3140 8168 3140 8166 3145 8163 3136 8152
3133 8144
TIME...MOT...LOC 1903Z 210DEG 14KT 3122 8167
TRABERTSpecial weather statement, Aug 28, 3:14 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT TUE AUG 28 2012
FLZ036-037-040-282000-
ALACHUA-MARION-PUTNAM-
314 PM EDT TUE AUG 28 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG WINDS VALID
UNTIL 400 PM EDT...
AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
REDDICK TO 3 MILES SOUTH OF SALT SPRINGS...MOVING NORTHEAST AT 30
MPH. THIS THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SPARR...
REDDICK...MCINTOSH...BURBANK...FORT MCCOY...CITRA...SALT SPRINGS...
CROSS CREEK...LOCHLOOSA AND GEORGETOWN THROUGH 400 PM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2936 8233 2975 8207 2972 8205 2972 8203
2974 8200 2975 8194 2979 8192 2980 8189
2971 8152 2951 8152 2947 8151 2933 8160
2932 8167 2928 8164 2921 8168
TIME...MOT...LOC 1914Z 211DEG 26KT 2942 8218 2931 8173
TRABERTLocal storm report, Aug 28, 3:27 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 PM EDT TUE AUG 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND GST 2 ESE CITRA 29.40N 82.08W
08/28/2012 E50 MPH MARION FL PUBLIC
PUBLIC REPORT OF A 50 MPH WIND GUST IN CITRA AS
THUNDERSTORMS MOVED NORTH-NORTHEASTWARD THROUGH THE AREA.
TIME OF WIND GUST BASED ON RADAR DATA.
&&
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 2:37 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Aug 28, 2:39 PM EDT | Special Weather Statement | JAX | Flagler | 51 min |
| Aug 28, 3:14 PM EDT | Special Weather Statement | JAX | Putnam | 46 min |
| Aug 28, 3:22 PM EDT | Special Marine Warning | JAX | 83 min | |
| Aug 28, 3:40 PM EDT | Special Weather Statement | JAX | Clay, Saint Johns | 50 min |
| Aug 28, 3:50 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 55 min |
| Aug 28, 3:51 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 39 min |
| Aug 28, 4:21 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 114 min |
| Aug 28, 4:31 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Aug 28, 4:38 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Aug 28, 4:45 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau | 60 min |
| Aug 28, 4:48 PM EDT | Special Weather Statement | JAX | Baker, Bradford | 42 min |
| Aug 28, 5:09 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Aug 28, 5:12 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 48 min |
| Aug 28, 5:15 PM EDT | Special Weather Statement | JAX | Baker | 45 min |
| Aug 28, 5:43 PM EDT | Special Weather Statement | JAX | Baker, Union | 47 min |
| Aug 28, 5:58 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Aug 28, 6:12 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Aug 28, 6:14 PM EDT | Areal Flood Advisory | JAX | Nassau | 91 min |
| Aug 28, 6:44 PM EDT | Special Weather Statement | JAX | Gilchrist | 31 min |
| Aug 28, 6:54 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.